Estimating the Norm of the Holomorphic Component of a Meromorphic Function in a Finitely Connected Domain

Kalmykov, Sergei, Nagy, Béla: Estimating the Norm of the Holomorphic Component of a Meromorphic Function in a Finitely Connected Domain.
JOURNAL OF MATHEMATICAL SCIENCES, 217 (1). pp. 81-90. ISSN 2372-5214 (2016)

[img]
Preview
Text
Kalmukov.pdf - Submitted Version

Download (191kB) | Preview
[img] Text
Kalmukov.pdf - Accepted Version
Closed access: Repository staff only

Download (860kB)
[img] Text
3096482_Kalmykov-Nagy2016_Article_EstimatingTheNormOfTheHolomorp.pdf - Published Version
Closed access: Repository staff only

Download (281kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL SCIENCES
Date: 2016
Volume: 217
Number: 1
Page Range: pp. 81-90
ISSN: 2372-5214
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3096482
DOI id: https://doi.org/10.1007/s10958-016-2957-0
Date Deposited: 2017. Jan. 09. 10:30
Last Modified: 2019. May. 21. 13:54
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10223

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year